# SDR CALA2017123004700

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST FOUND R2 DOOR EMER LT POWER PACK(M33098) LOW CAPACITY. REPLACED THE CABIN R2 DOOR AREA EMERGENCY LT POWER PACK M33098 AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-80 2 REV 81.
